Volume 14, issue 5 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On connective $\mathrm{KO}$–theory of elementary abelian $2$–groups

Geoffrey Powell

Algebraic & Geometric Topology 14 (2014) 2693–2720
Bibliography
1 J F Adams, H R Margolis, Modules over the Steenrod algebra, Topology 10 (1971) 271 MR0294450
2 J F Adams, S B Priddy, Uniqueness of $B\mathrm{SO}$, Math. Proc. Cambridge Philos. Soc. 80 (1976) 475 MR0431152
3 R R Bruner, Idempotents, localizations and Picard groups of $A(1)$–modules, from: "Proceedings of the $4^{\mathrm{th}}$ Arolla Conference on Algebraic Topology", Amer. Math. Soc. Contemp. Math. 617, Amer. Math. Soc. (2012) 81
4 R R Bruner, J P C Greenlees, The connective $K\!$–theory of finite groups, Mem. Amer. Math. Soc. 165 (2003) MR1997161
5 R R Bruner, J P C Greenlees, Connective real $K\!$–theory of finite groups, Mathematical Surveys and Monographs 169, Amer. Math. Soc. (2010) MR2723113
6 H W Henn, J Lannes, L Schwartz, The categories of unstable modules and unstable algebras over the Steenrod algebra modulo nilpotent objects, Amer. J. Math. 115 (1993) 1053 MR1246184
7 N J Kuhn, Generic representations of the finite general linear groups and the Steenrod algebra, I, Amer. J. Math. 116 (1994) 327 MR1269607
8 H R Margolis, Spectra and the Steenrod algebra, North-Holland Mathematical Library 29, North-Holland (1983) MR738973
9 D S C Morton, The Hopf ring for $\mathrm{bo}$ and its connective covers, J. Pure Appl. Algebra 210 (2007) 219 MR2311183
10 E Ossa, Connective $K\!$–theory of elementary abelian groups, from: "Transformation groups", Lecture Notes in Math. 1375, Springer, Berlin (1989) 269 MR1006699
11 G Powell, On connective $K\!$–theory of elementary abelian $2$–groups and local duality, Homology, Homotopy and Applications 16 (2014) 215
12 L Schwartz, Unstable modules over the Steenrod algebra and Sullivan's fixed point set conjecture, University of Chicago Press (1994) MR1282727
13 R E Stong, Determination of $H^{\ast} (\mathrm{BO}(k,\ldots,\infty ),Z^{2})$ and $H^{\ast} (\mathrm{BU}(k,\ldots,\infty ),Z^{2})$, Trans. Amer. Math. Soc. 107 (1963) 526 MR0151963
14 H Toda, On exact sequences in Steenrod algebra mod $2$, Mem. Coll. Sci. Univ. Kyoto. Ser. A. Math. 31 (1958) 33 MR0100835
15 C Y Yu, The connective real $K\!$–theory of elementary abelian $2$–groups, PhD thesis, University of Notre Dame (1995)